# SDR 07FDEA00338

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HOLE ''E'' IS CONICAL IN SHAPE AND ITS MAXIMUM HOLE DIAMETER IS OUT OF LIMITS.  NDT HOLE, REAMED, FABRICATED CONICAL WASHER AND INSTALLED WASHER AND FASTENER REF WRI NR 54508487 AND EA NR 7-5450-106973.
